Chemist’s Own Pain & Fever Suspension 5-12 100ML Tutti Frutti/Vanilla Flavour

$9.99

Ingredients

Each 5mL contains Paracetamol 240mg

General Information

Effective temporary relief of Pain & Fever in children associated with Earache, Headache, Teething, Toothache, Immunisation, symptoms of Cold & Flu.

Size: 100MLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemist’s Own Pain & Fever Suspension 5-12 100ML Tutti Frutti/Vanilla Flavour”

Your email address will not be published. Required fields are marked *